# SDR ASAA0240125

- Difficulty date: March 10, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022602
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SERVICE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT INOPERATIVE AT ROW 17.  REATTACHED WIRE, OPERATIONAL CHECKED GOOD, RELEASED. (M)
